# SDR USAA2010010690039

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 3,028 hours, 877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 41972002
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9206 - LAS - EEL - CEILING LIGHT AT LT FORWARD EMERGENCY EXIT INOPERATIVE.  MAINTENANCE REPLACED BALLAST IAW AIRBUS MAINTENANCE MANUAL 33-34-00.
